# SDR 97ZZZX4883

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4891U
- Make and model: Cessna T210N
- Aircraft serial: 21064834
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Condition: Defective
- Location: Fuel Selector
- Part time: 4,177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT/RIGHT FUEL TANK NOT FEEDING ENGINE EQUALLY.  LT FUEL QUANTITY SLOWER TO EMPTY.  ACTING LIKE ONLY FEEDING FROM RT TANK.  FUEL RETURN PORTION OF FUEL SELECTOR INTERNALLY LEAKING CAUSING RETURN FUEL FLOW TO LT TANK ONLY.  RESEAL FUEL SELECTOR VALVE.
